# SDR UIEA2018070601372

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 53-40, STA 800 LBL 72-98 FLOOR STRUCTURE FOUND COROSION. REPAIR CARRIED OUT ON THE NOTED LOCATION AS PER SRM 53-00-51-2R-3, REPAIR 3, REV 83.
